Alert archive / Florida / Frost Advisories in 2008

Frost Advisory 2, NWS Miami, FL

March 8, 2008Glades County, Hendry County, Florida

NWS Miami, FL issued this frost advisory at Mar 8, 2008, 2:07 PM EST for Glades County, Hendry County, Florida. It took effect at Mar 9, 2008, 4:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 2:07 PM EST (19:07 UTC)
In effect from
Mar 9, 2008, 4:00 AM EDT
Expired
Mar 9, 2008, 7:28 AM EDT
In force
3 hr
Issued by
NWS Miami, FL

Counties Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMFL 081907
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
207 PM EST SAT MAR 8 2008

...WIND ADVISORY ALL OF SOUTH FLORIDA UNTIL LATE THIS AFTERNOON...

FLZ063-066-090315-
/O.NEW.KMFL.FR.Y.0002.080309T0800Z-080309T1300Z/
/O.CON.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION
207 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG HIGH PRESSURE BUILDING NORTH OF THE REGION HAS RESULTED IN WINDS
OF 25 MPH WITH HIGHER GUSTS ACROSS MUCH OF SOUTH FLORIDA. THESE
STRONG WINDS WILL PERSIST UNTIL LATE THIS AFTERNOON BEFORE
TAPERING OFF.

IN ADDITION, MUCH COLDER AIR WILL FILTER IN OVER SOUTH FLORIDA
TONIGHT WITH TEMPERATURES DROPPING TO THE MID AND UPPER 30S ACROSS
GLADES AND HENDRY COUNTIES. ALSO, WINDS WILL BEGIN TO DIMINISH
EARLY THIS EVENING AND BE LESS THAN 5 MPH AFTER MIDNIGHT. THIS
WILL CREATE CONDITIONS FOR AREAS OF FROST TO FORM LATE TONIGHT
INTO EARLY SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

FLZ067>075-168-172>174-082100-
/O.CON.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...LION COUNTRY SAFARI...SOUTH COUNTY REGIONAL PARK...
PALM SPRINGS...FLORIDA GARDENS...ABERDEEN...BOCA WEST...NAPLES...
IMMOKALEE...MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...
COCONUT CREEK...CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...
DAVIE...COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...
HOMESTEAD...FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...
KENDALE LAKES...WEST KENDALL...COUNTRY WALK...SHARK VALLEY...
MIAMI...MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...
SOUTH MIAMI...KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
207 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG HIGH PRESSURE BUILDING NORTH OF THE REGION HAS RESULTED IN WINDS
OF 25 MPH WITH HIGHER GUSTS ACROSS MUCH OF SOUTH FLORIDA. THESE
STRONG WINDS WILL PERSIST UNTIL LATE THIS AFTERNOON BEFORE
TAPERING OFF.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS72 KMFL 081927 CCA
NPWMFL

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EST SAT MAR 8 2008

...WIND ADVISORY ALL OF SOUTH FLORIDA UNTIL LATE THIS AFTERNOON...
...FROST ADVISORY FOR GLADES AND HENDRY COUNTIES LATE TONIGHT...

FLZ063-066-090345-
/O.NEW.KMFL.FR.Y.0002.080309T0800Z-080309T1300Z/
/O.CON.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION
226 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG HIGH PRESSURE BUILDING NORTH OF THE REGION HAS RESULTED IN WINDS
OF 25 MPH WITH HIGHER GUSTS ACROSS MUCH OF SOUTH FLORIDA. THESE
STRONG WINDS WILL PERSIST UNTIL LATE THIS AFTERNOON BEFORE
TAPERING OFF.

IN ADDITION, MUCH COLDER AIR WILL FILTER IN OVER SOUTH FLORIDA
TONIGHT WITH TEMPERATURES DROPPING TO THE MID AND UPPER 30S ACROSS
GLADES AND HENDRY COUNTIES. ALSO, WINDS WILL BEGIN TO DIMINISH
EARLY THIS EVENING AND BE LESS THAN 5 MPH AFTER MIDNIGHT. THIS
WILL CREATE CONDITIONS FOR AREAS OF FROST TO FORM LATE TONIGHT
INTO EARLY SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

FLZ067>075-168-172>174-082100-
/O.CON.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...LION COUNTRY SAFARI...SOUTH COUNTY REGIONAL PARK...
PALM SPRINGS...FLORIDA GARDENS...ABERDEEN...BOCA WEST...NAPLES...
IMMOKALEE...MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...
COCONUT CREEK...CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...
DAVIE...COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...
HOMESTEAD...FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...
KENDALE LAKES...WEST KENDALL...COUNTRY WALK...SHARK VALLEY...
MIAMI...MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...
SOUTH MIAMI...KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
226 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG HIGH PRESSURE BUILDING NORTH OF THE REGION HAS RESULTED IN WINDS
OF 25 MPH WITH HIGHER GUSTS ACROSS MUCH OF SOUTH FLORIDA. THESE
STRONG WINDS WILL PERSIST UNTIL LATE THIS AFTERNOON BEFORE
TAPERING OFF.

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS72 KMFL 082111
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EST SAT MAR 8 2008

...WIND ADVISORY ALL OF SOUTH FLORIDA ALLOWED TO EXPIRE...

FLZ063-066-091300-
/O.EXP.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
/O.CON.KMFL.FR.Y.0002.080309T0800Z-080309T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION
411 PM EST SAT MAR 8 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...
...WIND ADVISORY HAS EXPIRED...

SUSTAINED WINDS HAVE DECREASED BELOW 25 MPH THEREFORE THE WIND
ADVISORY IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN
EFFECT FROM 4 AM TO 9 AM EDT SUNDAY.

MUCH COLDER AIR WILL FILTER IN OVER SOUTH FLORIDA TONIGHT WITH
TEMPERATURES DROPPING TO THE MID AND UPPER 30S ACROSS GLADES AND
HENDRY COUNTIES. ALSO, WINDS WILL BEGIN TO DIMINISH EARLY THIS
EVENING AND BE LESS THAN 5 MPH AFTER MIDNIGHT. THIS WILL CREATE
CONDITIONS FOR AREAS OF FROST TO FORM LATE TONIGHT INTO EARLY
SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

FLZ067>075-168-172>174-082215-
/O.EXP.KMFL.WI.Y.0003.000000T0000Z-080308T2100Z/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...LION COUNTRY SAFARI...SOUTH COUNTY REGIONAL PARK...
PALM SPRINGS...FLORIDA GARDENS...ABERDEEN...BOCA WEST...NAPLES...
IMMOKALEE...MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...
COCONUT CREEK...CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...
DAVIE...COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...
HOMESTEAD...FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...
KENDALE LAKES...WEST KENDALL...COUNTRY WALK...SHARK VALLEY...
MIAMI...MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...
SOUTH MIAMI...KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
411 PM EST SAT MAR 8 2008

...WIND ADVISORY HAS EXPIRED...

SUSTAINED WINDS HAVE DECREASED BELOW 25 MPH THEREFORE THE WIND
ADVISORY IS NO LONGER IN EFFECT.

$$
000 
WWUS72 KMFL 091128
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
728 AM EDT SUN MAR 9 2008

FLZ063-066-091230-
/O.CAN.KMFL.FR.Y.0002.000000T0000Z-080309T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION
728 AM EDT SUN MAR 9 2008

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES ACROSS GLADES AND HENDRY COUNTIES ONLY FELL TO AROUND
40 DEGREES EARLY THIS MORNING. THIS IS NOT COLD ENOUGH TO LEAD TO
FROST FORMATION. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

GREGORIA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this frost advisory went out at Mar 8, 1:58 PM EST, 9 minutes earlier.

Area forecast discussion, Mar 8, 1:58 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
158 PM EST SAT MAR 8 2008

...COLD TEMPERATURES TO AFFECT SOUTH FLORIDA TONIGHT...

.DISCUSSION...
WINDS THIS AFTERNOON OVER SOUTH FLORIDA HAVE BEEN 20 TO 25 MPH
WITH GUSTS TO 35 MPH. THE WINDS SHOULD SLOWLY DECREASE THROUGH THE
AFTERNOON INTO THE EVENING HOURS...AS HIGH PRESSURE OVER THE
CENTRAL GULF COAST STATES MOVES EAST INTO THE FLORIDA PANHANDLE.
SO WILL CONTINUE WITH THE WIND ADVISORY FOR ALL OF SOUTH FLORIDA
UNTIL 4 PM EST THIS AFTERNOON.

HIGH PRESSURE WILL THEN CONTINUE TO MOVE THROUGH NORTH FLORIDA
TONIGHT ALLOWING FOR THE WINDS OVER THE INTERIOR AREAS TO DECOUPLE
TO LESS THAN 5 MPH...WHILE THE METRO AREAS WILL FALL TO 5 TO 10
MPH EXCEPT ALONG THE COAST WHERE THEY WILL FALL TO 10 TO 15 MPH.
THE SKIES WILL ALSO BE MOSTLY CLEAR TONIGHT. SO LOW TEMPS TONIGHT
SHOULD BE ABLE TO FALL INTO THE 40S TO AROUND 50 ALONG THE METRO
AREAS OF SOUTH FLORIDA...AND UPPER 30S OVER THE INTERIOR AREAS
AWAY FROM LAKE OKEECHOBEE. THE ONLY EXCEPTION TO THIS IS THAT THE
NORTHWEST INTERIOR AREAS COULD FALL INTO THE MID 30S WHICH WILL BE
CLOSE TO THE RECORD LOWS FOR TONIGHT WHICH ARE:

		FORECAST LOWS		RECORD LOWS

IMMOKOLEE 	     38			 35 - 1971
MOORE HAVEN 	     38			 37 - 1996
LA BELLE 	     35		         30 - 1971
CLEWISTON 	     44		         40 - 1971

SO WILL MENTION NEAR RECORD LOWS FOR TONIGHT FOR THE NORTHWEST
INTERIOR AREAS IN THE ZONES. THIS AREA COULD ALSO SEE AREAS OF
FROST AWAY FROM THE LAKE. SO WILL ALSO ISSUE A FROST ADVISORY FOR
THIS SAME AREA FOR LATE TONIGHT. WILL ALSO CONTINUE TO MONITOR THE
TEMPS CLOSELY THIS EVENING OVER THE NORTHWEST INTERIOR AREAS TO
MAKE SURE THAT THEY DO NOT APPROACH THE FREEZING CONDITIONS.

THE HIGH WILL THEN CONTINUE TO MOVE EAST INTO THE WESTERN ATLANTIC
WATERS ON SUNDAY INTO EARLY NEXT WEEK...AS LOW PRESSURE DEVELOPS
OVER THE BIG BEND OF TEXAS. THIS WILL ALLOW FOR THE WINDS TO SWING
EASTERLY AND INCREASE TO BREEZY CONDITIONS BY MONDAY. THE LOW WILL
MOVE TO THE EAST AND THROUGH NORTH FLORIDA MIDDLE OF NEXT WEEK
BRINGING SOME LOW LEVEL MOISTURE TO THE AREA. SO WILL KEEP THE
WEATHER DRY THROUGH MONDAY...BEFORE INTRODUCING SLIGHT CHANCE OF
POPS ALONG THE EAST COAST AREAS ON TUESDAY AND ALL OF THE CWA ON
WEDNESDAY.

.EXTENDED FORECAST...
THE LOW WILL THEN MOVE EAST INTO THE WESTERN ATLANTIC WATERS LATE
NEXT WEEK...AS HIGH PRESSURE QUICKLY MOVES EAST THROUGH THE
SUNSHINE STATE. ANOTHER COLD FRONT WILL THEN PASS THROUGH SOUTH
FLORIDA FROM THE NORTH EARLY NEXT WEEKEND BRINGING ANOTHER SLIGHT
CHANCE OF POPS TO THE CWA FOR EARLY NEXT WEEKEND.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE FOR ALL S FLA TERMINALS THROUGH SUNDAY.
STRONG NW WINDS GU STING TO OVER 20 KT WILL SUBSIDE AFT 23Z TO LESS
THAN 10 KT BUT REMAIN IN THE NW DIRECTION. AS THE SFC HI SHIFTS EAST
INTO THE ATLANTIC, THE WINDS WILL SHIFT TO NE AFT 15Z ALONG THE E
CST AND AFT 12Z AT KAPF.

&&

.MARINE...
THE WINDS EARLY THIS AFTERNOON HAVE BEEN FROM THE NORTHWEST AT 20
TO 25 KNOTS RANGE WITH GUSTS TO GALE FORCE. THE WINDS WILL SLOWLY
DECREASE THIS EVENING...AND SHOULD BE BELOW 20 KNOTS FROM THE
NORTH BY MIDNIGHT TONIGHT. THE WINDS WILL THEN SWING TO A EASTERLY
DIRECTION SUNDAY INTO EARLY NEXT WEEK...AS THE WIND SPEEDS WILL
REMAIN BREEZY.

THE SEAS WILL BE REMAIN BELOW 7 FEET FOR THE NEAR-SHORE ATLANTIC
WATERS AND THE NEAR-SHORE GULF WATERS. THE SEAS IN THE GULF STREAM
WILL BE 10 TO 12 FEET TONIGHT BELOW SLOWLY FALLING TO LESS THAN 7
FEET BY MONDAY. FOR THE OFFSHORE GULF WATERS...SEAS WILL BE 6 TO 8
FEET THIS EVENING BELOW SLOWLY FALLING TO BELOW 6 FEET BY SUNDAY
AFTERNOON. SO WILL CONTINUE THE SCA FOR ALL SOUTH FLORIDA WATERS
THROUGH THIS EVENING...AND THEN A SCA FOR SEAS FOR THE GULF STREAM
AND OFFSHORE GULF WATERS AFTER MIDNIGHT TONIGHT.

THE HIGH RISK OF RIP CURRENTS WILL ALSO CONTINUE FOR THE WEST
COAST BEACHES THIS AFTERNOON. THE RISK OF RIP CURRENTS WILL THEN
DECREASE FOR THE WEST COAST BEACHES ON SUNDAY INTO EARLY NEXT
WEEK...BUT THE EAST COAST BEACHES WILL SEE AN INCREASE IN THE RISK
OF RIP CURRENTS FOR THE SAME TIME.

&&

.FIRE WEATHER...
THE TEMPS THIS AFTERNOON HAVE BEEN IN THE MID TO UPPER 60S WITH
DEW POINTS AROUND 40 OVER THE NORTHWEST INTERIOR AREAS. TEMPS
SHOULD NOT WARM MUCH MORE THIS AFTERNOON OVER THIS AREA...BUT IF
THE DEW POINTS DROP ANY MORE...THE RELATIVE HUMIDITIES WILL THEN
DROP BELOW 35 PERCENT THIS AFTERNOON. THE WINDS HAVE ALSO BEEN
ABOVE 15 MPH AT THE 15 FOOT LEVEL. SO A RED FLAG WARNING COULD BE
NEEDED FOR THE NORTHWEST INTERIOR AREAS...AND WE WILL CONTINUE TO
MONITOR THIS AREA THROUGH THE AFTERNOON HOURS.

TEMPS ON SUNDAY WILL BE IN THE 70S WITH DEW POINTS AROUND 40 OVER
THE WESTERN INTERIOR AND WEST COAST AREAS TO THE MID 40S OVER REST OF
THE CWA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL INTO
THE LOWER 30S FOR 4 HOURS OVER THE WESTERN INTERIOR AND WEST COAST
AREAS ON SUNDAY AFTERNOON. SO WILL CONTINUE THE FIRE WEATHER WATCH
FOR THE WESTERN INTERIOR AND WEST COAST AREAS FOR SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  45  71  61  78 / -  -  10 20
FORT LAUDERDALE  49  72  64  79 / -  -  10 20
MIAMI            50  73  65  80 / -  -  10 20
NAPLES           43  72  52  80 / -  -  -  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR FLZ063-FLZ066-
     FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
     FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
     FLZ070.

     FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR FLZ063-FLZ066.

AM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM EST THIS
     EVENING TO 12 PM EDT SUNDAY FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR GMZ656-
     GMZ657-GMZ676.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM EST THIS
     EVENING TO 12 PM EDT SUNDAY FOR GMZ676.

&&

FORECAST...54/BNB
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Mar 8, 10:57 AM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1057 AM EST SAT MAR 8 2008

FLZ063-066>075-168-172>174-090400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1056 AM EST SAT MAR 8 2008

...HIGH RISK OF RIP CURRENTS COLLIER COUNTY BEACHES TODAY...
...WIND ADVISORY THROUGH 4 PM THIS AFTERNOON...
...WIND CHILLS IN THE 30S NORTHWEST TONIGHT...
...WAVES 7 TO 9 FEET GULF STREAM AND OUTHER GULF WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: DEVELOPING STRONG NORTHWEST WINDS OF 20 TO 25 MPH
WILL DEVELOP A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF
COLLIER COUNTY TODAY.

WIND: SUSTAINED WINDS OF 25 MPH OR GREATER WITH HIGHER GUSTS WILL
PERSIST ACROSS MUCH OF SOUTH FLORIDA THROUGH LATE THIS AFTERNOON.

TEMPERATURES: MINIMUM TEMPERATURES TONIGHT COULD FALL TO AROUND
40 DEGREES IN GLADES AND HENDRY COUNTIES. COMBINED WITH THE WIND
WIND CHILLS COULD FALL TO 35 DEGREES FOR A COUPLE OF HOURS SUNDAY
MORNING.

WAVES: SEAS WILL BUILD TO 7 TO 9 FEET IN THE GULF STREAM WATERS
TODAY AND IN THE OFFSHORE WATERS OFF OF COLLIER COUNTY WATERS BY
TONIGHT...BEFORE GRADUALLY SUBSIDING LATE IN THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ATLANTIC MARINE CONDITIONS WILL REMAIN HAZARDOUS THROUGH MONDAY. THE
RISK OF RIP CURRENTS AT THE BEACHES OF EASTERN FLORIDA WILL DEVELOP
SUNDAY AND PERSIST INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 11:52 PM ESTSpecial Marine WarningMFL83 min
Mar 8, 1:04 AM ESTSpecial Weather StatementMFLGlades56 min
Mar 8, 1:50 AM ESTSpecial Weather StatementMFLCollier25 min
Mar 8, 2:08 AM ESTSpecial Weather StatementMFLGlades37 min
Mar 8, 2:17 AM ESTSpecial Weather StatementMFLCollier28 min
Mar 8, 2:22 AM ESTSpecial Marine WarningMFL83 min
Mar 8, 2:44 AM ESTSpecial Marine WarningMFL61 min
Mar 8, 2:46 AM ESTSpecial Weather StatementMFLCollier44 min
Mar 8, 3:28 AM ESTSpecial Weather StatementMFLCollier32 min
Mar 8, 4:00 AM ESTSpecial Weather StatementMFLPalm Beach45 min
Mar 8, 4:05 AM ESTSpecial Weather StatementMFLCollier25 min
Mar 8, 4:10 AM ESTSpecial Weather StatementMFLPalm Beach50 min
Mar 8, 4:42 AM ESTSpecial Weather StatementMFLMiami-Dade33 min
Mar 8, 4:55 AM ESTSpecial Weather StatementMFLPalm Beach50 min
Mar 8, 5:00 AM ESTMarine Weather StatementMFL11 hr
Mar 8, 6:34 AM ESTSpecial Marine WarningMFL56 min
Mar 8, 6:35 AM ESTSpecial Marine WarningMFL55 min
Mar 8, 8:40 AM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more7 hr
Mar 8, 2:33 PM ESTFire Weather WatchMFLCollier12 hr
Mar 8, 2:33 PM ESTRed Flag WarningMFL2 hr

Nearby

Frost Advisories in Florida, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.